American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Strashimir G. Popvassilev. Base-cover paracompactness. Proc. Amer. Math. Soc. 132 (2004) 3121-3130. MR 2063135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stevo Todorcevic. A proof of Nogura's conjecture. Proc. Amer. Math. Soc. 131 (2003) 3919-3923. MR 1999941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ilijas Farah and Slawomir Solecki. Two $F_{\sigma\delta}$ ideals. Proc. Amer. Math. Soc. 131 (2003) 1971-1975. MR 1955288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Shibakov. Metrizability of sequential topological groups with point-countable $k$-networks. Proc. Amer. Math. Soc. 126 (1998) 943-947. MR 1443165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Shibakov. Sequential group topology on rationals with intermediate sequential order. Proc. Amer. Math. Soc. 124 (1996) 2599-2607. MR 1353400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jack R. Porter and R. Grant Woods. Normal spaces with prescribed Stone-\v Cech remainders . Proc. Amer. Math. Soc. 114 (1992) 857-863. MR 1070531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sidney A. Morris and H. B. Thompson. Sequential conditions and free products of topological groups . Proc. Amer. Math. Soc. 103 (1988) 633-638. MR 943096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yoshio Tanaka. Closed maps and the character of spaces . Proc. Amer. Math. Soc. 90 (1984) 327-332. MR 727260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hao Xuan Zhou. A conjecture on compact Fr\'echet spaces . Proc. Amer. Math. Soc. 89 (1983) 326-328. MR 712645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. W. Davis. Cauchy conditions on symmetrics . Proc. Amer. Math. Soc. 86 (1982) 349-352. MR 667305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Foged. A countable $k$-space that is not stratifiable . Proc. Amer. Math. Soc. 81 (1981) 337-338. MR 593485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrew J. Berner. $\beta (X)$ can be Fr\'echet . Proc. Amer. Math. Soc. 80 (1980) 367-373. MR 577776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edward T. Ordman and Barbara V. Smith-Thomas. Sequential conditions and free topological groups . Proc. Amer. Math. Soc. 79 (1980) 319-326. MR 565363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. J. Ostaszewski. Compact $\sigma $-metric Hausdorff spaces are sequential . Proc. Amer. Math. Soc. 68 (1978) 339-343. MR 0467677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. H. Marty. Sequential continuity in dyadic spaces . Proc. Amer. Math. Soc. 66 (1977) 363-364. MR 0500813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. E. Vaughan. Convergence, closed projections and compactness . Proc. Amer. Math. Soc. 51 (1975) 469-476. MR 0370462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1